Research Repository

Complexity Reduction for Solving a Pure Integer Program by the Branch and Bound Method Using Gomory Constraints

Kumar, Santosh and Munapo, Elias and Jones, Brian C and Mehlawat, Mukesh (2008) Complexity Reduction for Solving a Pure Integer Program by the Branch and Bound Method Using Gomory Constraints. ASOR Bulletin, 27 (2). pp. 13-22. ISSN 0812-860X

Full text for this resource is not available from the Research Repository.

Abstract

This paper deals with improving complexity of the branch and bound method for solving a pure integer program. This improvement is achieved by formulating a characteristic pure integer program from all the Gomory constraints arising from the relaxed LP solution of the given problem. The number of sub-problems required in the branch and bound method reduce significantly.

Item Type: Article
Uncontrolled Keywords: ResPubID15131, branch and bound method, pure integer programs, characteristic equation, characteristic pure integer program, Gomory constraints, descending hyper-plane method
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
SEO Classification > 9609 Land and Water Management
Related URLs:
Depositing User: VUIR
Date Deposited: 02 Sep 2011 01:42
Last Modified: 02 Sep 2011 01:42
URI: http://vuir.vu.edu.au/id/eprint/3773
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar